# SDR AALA20131125001

- Difficulty date: November 25, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP AT STATION 970, BELOW LT HAND FWD OVERWING EXIT IS CORRODED.  REMOVED AND INSTALLED CLIP IAW EA B757-53-032498 & REO-G16858 REV A.
